Doctor insights on:
Rash All Over
See your doctor: Your doctor will have to examine your skin personally to make the correct diagnosis. ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
I have strep and mono with rash all over body if the rash is going away does that mean the strep and mono is going away too?
Amoxicillin?: Were you prescribed Amoxicillin for the strep throat? If so, the combination of a mono infection plus amoxicillin can cause a rash. Once you are done with the amoxicillin, the rash will subside. Alternatively, you can get a "sandpaper" rash from strep itself. That subsides when the strep infection is improving. Mono takes longer to get better - 4-6 weeks. ...Read moreSee 1 more doctor answer
Treatment : There can be numerous diseases causes for this eruption. You should see your dermatologist for treatment and evaluation. ...Read more
RASH ON FACE: A rash on one side of the face could be a number of conditions. What comes first to mind is shingles. Does it itch? Does it hurt? What should you do? See a dermatologist or your general doctor to examine you and then let him/her make a diagnosis and treat appropriately. Don't wait. ...Read moreSee 1 more doctor answer
W/ hand foot mouth, pediatricians, is it normal for my 2 yr old to develop a rash all over the back of his legs and butt? Small red dots. Treatment?
Yes: The area around the bottom and upper legs is a common additional site of hfm, it just didn't make it to the label when the pattern was being named. If that's the only site and there are no blisters it could be something else. Te variability of hfm is quite diverse, with some having only one area involved. ...Read moreSee 1 more doctor answer
Took two treatments of amoxi(825mg) within period of a month, also got clotrimazole cream 4 rash on bicep, now I have rash all over 4 the past 2 month?
Need allergy evaluat: See an allergist to get evaluated, neither one of the medications may have caused that rash. Drug rashes do not last 2 months after stopping the medication, thus there may another cause of the rash. However, to confirm it you may need to get allergy testing to Amoxicillin also. ...Read moreSee 1 more doctor answer
I died my hair and broke out in allergic reaction and have spots and a rash all over my head and ears how do I get rid of it ?
- Talk to a doctor live online for free
- Skin rash all over
- Itching all over with no rash
- Rash all over back
- Ask a doctor a question free online
- Eczema rash all over body
- Rash all over body no fever
- Rashes that spread all over the body
- Rash welts all over body
- Talk to a dermatologist online